# SDR AALA202505215102

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 39,273 hours, 7,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT MESSAGE EPSU(11WL)EXT L/DEU-B(300RH6) DISPLAYED DURING THE EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. .MAINTENANCE DISCOVERED BROKEN WIRE FOR CONNECTOR 261VC7 UNDER SEAT ROW 12AB, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
